# SDR COE2005F00001

- Difficulty date: June 6, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9750W03505
- Part serial: 4268W0005
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY BATTERY CHARGE FAULT LIGHT CAME ON DURING CLIMB OUT.  AC RETURNED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BATTERY.  MAINTENANCE CONTROL STATES BATTERY WAS NOT HOT WHEN REMOVED. AIRCRAFT WAS RETURNED TO SERVICE.  (K)
